# SDR DALA2020033102088

- Difficulty date: March 27, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 75,057 hours, 24,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5636 L-1 DOOR OUTSIDE EMER LIGHT INOP. CORRECTIVE ACTION:RELAMPED. CLEANED BULB SOCKET. L1 DOOR OUTSIDE EMER LIGHT OPS CHECK GOOD PER B757 AMM 33-51. (6344756)
